| Model Number |
500001002002 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 auxiliary tower, door was failing and could not be recovered.The customer reported that attempts to recover the tower door resulted in a "failed hardware" error message.The customer powered down the station, disconnected the power cord, waited several minutes, then restored power and restarted the system, but issue persisted.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 19-apr-2018 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the drawer 3 was not working.A field service engineer (fse) replaced the failed door 2 latch assembly, intentionally failed all tower doors (ghost failure) and successfully verified the system functionality.The customer recovered the doors and successfully tested the tower doors.The system functioned as intended after the field service engineer repaired the device.